# SDR CALA2013082690770

- Difficulty date: May 12, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,660 hours, 27,159 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Cracked
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL TIE BOLT NUT CRACKED 4 COUNTERCLOCKWISE FROM VALVE STEM MARKED.  REPLACED WHEEL & TIRE ASSEMBLY IAW MM.
